# SDR SWIA2021083160633

- Difficulty date: August 17, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N187SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000627
- Aircraft time: 13,205 hours, 7,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 52 FWD WEBBING ANGLE, AT LOWER SURFACE OF LH WING STUB, IS CRACKED ON THE OB END AS MARKED.     (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED WEBBING ANGLE AT LH FRAME 52, LOWER SURFACE OF LH WING STUB.  SEE CONTINUATION CARD FOR WORK PERFORMED. / REF SRM 51-40-08
